# SDR ANCF200100018

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 22,555 hours, 20,329 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part serial: JUN900896
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,216 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING AT CALI DURING TOUCH DOWN, THE WHEEL NOT TURNING LIGHT FLASHED.  LANDING SEQUENCE WAS ACCOMPLISHED SMOOTHLY.  AS PRECAUTIONARY MEASURE THE PLANE WAS BROUGHT TO FULL STOP AT THE END OF RUNWAY FINDING THAT THE LEFT OUTER MAIN WHEEL HAD BLOWN UP.  THE RUNWAY WAS BLOCKED FOR FOUR HOURS DUE TO AIRCRAFT WHEEL DAMAGE.  WHEEL HUB SHAFT COUPLING WAS FOUND BROKEN AND BRAKE DISK DEFORMED 60 DEGREES IN THE BORDER.  MAIN WHEELS AND BRAKES NR 1 AND 2 WERE REPLACED IAW AMM 32-40-01 PAGE 201 AND 32-42-01 PAGE 201.
